There are so many people who self medicate to manage pain. Let me ask you a question? How often do you read the warnings that come with them? If you ever do, you won't like what you read.
Many of our friends know that back in the 80's, I was in an auto accident. For years I lived on Aleve, sometimes taking a double dose. It's a wonder my liver didn't fall out...
I was fortunate, I found a great Holistic Doctor while we were living in Pittsburgh. Dr Winer showed me how to stop taking drugs and treat the cause of the pain. Would be happy to share with you how this helped me. Maybe I will be another post, let me know if your interested in that.
I originally article saw this in The Telegraph, and wanted to share this with you. This is why we need to read the fine print on those pills we take. We need to take responsibility and seek answers ourselves.
All the best,
Lou & Debbie
Ibuprofen linked to irregular heart rhythm
Commonly used painkillers including ibuprofen increase the risk of developing an irregular heart rhythm by up to 40 per cent, according to a new study.
By Nick Collins, Science Correspondent
The anti-inflammatories, which are widely available in supermarkets and pharmacies, have been previously linked to a higher chance of heart attacks and strokes.
But a new study has shown for the first time a connection between the drugs and atrial fibrillation, also known as irregular heart rhythm or flutter.
The condition is more common than heart failure and stroke, and is linked to a higher long-term risk of developing both.
Experts examined the records of 32,602 patients with flutter between 1999 and 2009 and compared each to ten randomly selected control patients.
People who had recently begun using non-steroidal anti-inflammatory drugs (NSAIDS), which include ibuprofen, were found to have a 40 per cent higher chance of flutter, equivalent to about four extra cases per year per 1000 people.